MAUDE Adverse Event Report: CHURCH & DWIGHT CO., INC. TROJAN LATEX EXTENDED PLEASURE LUBRICATED CONDOMS

CHURCH & DWIGHT CO., INC. TROJAN LATEX EXTENDED PLEASURE LUBRICATED CONDOMS
Model Number 2260001996
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Viral Infection (2248)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As per review, though the complaint alleged malfunction of a medical device, it did not involve any of the following: battery explosion, fire/flame/smoke, spinbrush product breakage (involving the generation of small parts excluding bristles), condom breakage associated with sti exposure, condom breakage with location "cdcan", corrosive liquid, or other unusual malfunction.Not a malfunction with the potential to cause a serious injury.A lot code search was generated for quality review; no similar quality complaints for this product and lot code combination were reported.
 
Event or Problem Description
This spontaneous report (2022-cdw-00144, 007528235a) from the united states of america was reported by a consumer and concerns a patient (age and gender unspecified) who was diagnosed with aids as coincidently condom ripped ((b)(6) condoms).The patient's medical history and concomitant medications were not reported.On an unspecified date, the patient initiated (b)(6) condoms for unknown indication.The patient stated condom ripped and patient was diagnosed with aids (acquired immunodeficiency syndrome).No product sample for pleasure lubricated condoms received.No additional information was available.Action taken with (b)(6) condoms not applicable.The outcome of the event i just got diagnosed with aids was unknown.The outcome of the event condom ripped was not applicable.

Brand Name
TROJAN LATEX EXTENDED PLEASURE LUBRICATED CONDOMS
Common Device Name
CONDOMS
Manufacturer (Section D)
CHURCH & DWIGHT CO., INC.
469 north harrison street
princeton NJ 08540
Manufacturer (Section G)
CHURCH & DWIGHT CO., INC.
500 charles ewing boulevard
ewing NJ 08628
Manufacturer Contact
jon evison
469 north harrison street
princeton, NJ 08540
MDR Report Key14487004
Report Number2280705-2022-00144
Device Sequence Number12096439
Product Code HIS
UDI-Device Identifier00022600999393
UDI-Public00022600999393
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2260001996
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Initial Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown